Title of article
Characterization of c-circulant digraphs of degree two which are circulant Original Research Article
Author/Authors
J.M. Brunat، نويسنده , , M. Maureso، نويسنده , , M. Mora، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
13
From page
125
To page
137
Abstract
A c-circulant digraph GN(c, Δ) has ZN as its vertex set and adjacency rules given by x → cx + a with α ϵ Δ ⋐ ZN. The c-circulant digraphs of degree two which are isomorphic to some circulant digraph are characterized, and the corresponding isomorphism is given. Moreover, a sufficient condition is obtained for a c-circulant digraph to be a Cayley digraph.
Journal title
Discrete Mathematics
Serial Year
1997
Journal title
Discrete Mathematics
Record number
951716
Link To Document